# SDR 2008UALA01471

- Difficulty date: March 15, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 51,085 hours, 35,034 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN REPAIR DOUBLER AT DOOR 2R UPPER HINGE CUTOUT IS INSTALLED WITH BLIND FASTENERS.  REMOVED BLIND FASTENERS & INSTALLED SOLID FASTENERS.
